# SDR CALA2014120992800

- Difficulty date: December 9, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 61,025 hours, 7,014 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK, ALL 4 OVERWING EXTERNAL EEL INOPERATIVE.  REPLACED BATTERY, OPERATIONS CHECKED OK.
